# SDR DALA2018021100816

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERT STAB SKIN LT SIDE NEAR FRONT SPAR STA ZFS=17. CRACKS ON VERT STAB SKIN LT SIDE NEAR FRONT SPAR STA ZFS=17.6 WERE REPAIRED PER SRM 51-30-8 SRM 55-01 FIG 2 (SHEET 2) AND SRM 51-60-0 PAR 5(O). PERFORM VISUAL INSPECTION, FREQUENCY NOT EXCEEDING C-CHECK INTERVALS OR INTERVAL SHOULD NOT EXCEED 3,000 LANDINGS, UNTIL BLIND RIVERS BE REPLACED WITH SOLID RIVETS PER SRM 51-60-0 PAR 5 O.
